Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 45, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 27, 2017, 3:52 PM CDT for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 3:52 PM CDT (20:52 UTC)
- Expired
- Mar 27, 2017, 4:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 80 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:07 PM CDT | HAIL 1 | Vina, AL | QUARTER HAIL AT THE INTERSECTION OF CR 23 AND AL HWY 19 IN VINA. |
| Mar 27, 4:07 PM CDT | HAIL 1 | Wsw Vina, AL | QUARTER HAIL AT THE INTERSECTION OF CR 23 AND AL HWY 19 IN VINA. |
| Mar 27, 4:16 PM CDT | HAIL 1 | 6 S Town Creek, AL | |
| Mar 27, 4:16 PM CDT | HAIL 1 | 7 S Town Creek, AL | |
| Mar 27, 4:16 PM CDT | HAIL 1 | 7 S Town Creek, AL | . |
| Mar 27, 4:26 PM CDT | HAIL 1 | 4 Ssw Belgreen, AL | QUARTER HAIL AT LITTLE BEAR CREEK RESERVOIR AT HWY 184 AND WILLIAM HOLLOW ROAD IN SPRUCE PINE. |
| Mar 27, 4:26 PM CDT | HAIL 1 | 7 Nne Hodges, AL | QUARTER HAIL AT LITTLE BEAR CREEK RESERVOIR AT HWY 184 AND WILLIAM HOLLOW ROAD IN SPRUCE PINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
882
WUUS54 KHUN 272052
SVRHUN
ALC033-059-079-272130-
/O.NEW.KHUN.SV.W.0045.170327T2052Z-170327T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
352 PM CDT MON MAR 27 2017
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Southeastern Colbert County in northwestern Alabama...
Franklin County in northwestern Alabama...
West central Lawrence County in northwestern Alabama...
* Until 430 PM CDT
* At 352 PM CDT, a severe thunderstorm was located near Red Bay,
moving northeast at 40 mph. Another severe thunderstorm was
located near Russellville.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Muscle Shoals, Russellville, Tuscumbia, Red Bay, Phil Campbell,
Littleville, Leighton, Belgreen, Vina and Hodges.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3454 8814 3480 8751 3445 8733 3431 8782
3432 8817
TIME...MOT...LOC 2052Z 242DEG 37KT 3435 8814
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:00 PM CDT, 52 minutes earlier.
Area forecast discussion, Mar 27, 3:00 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 300 PM CDT Mon Mar 27 2017 .NEAR TERM...(Tonight) Issued at 300 PM CDT Mon Mar 27 2017 An active convective situation continued to take shape across the Tennessee Valley this afternoon, as strong/severe thunderstorms begin moving across far NW Alabama. As such, Severe Thunderstorm Watch #90 is now in effect for all of our Alabama counties until 9 PM CDT; and #91 for our Tennessee Counties until 10 PM. Atmosphere wise, high temperatures so far have warmed into the mid/upper 70s, with average dewpoint values ranging from the mid 50s to mid 60s (higher dewpoints generally to the west). This has resulted in surface based CAPE values up into the 2000 J/kg range. But lower level shear values were on the low side, mainly below 150 m/s except our far NW areas (per SPC meso-analysis). A warm frontal boundary, thanks to a strong southerly flow has moved northward to north of the Ohio Valley. A warm front denoting this change was in place from low pressure along the central AR/MO border. A cold front extended SW of this low across far NE Texas. For tonight, various mesoscale models, as well as the NAM/ECMWF/ Canadian have convection rolling in a west east manner across the region. As noted above, some of these storms could become strong to severe --- with large hail and damaging winds the primary threats. A tornado or two cannot be totally ruled out in the strongest storms. With evening cooling after dusk, instability will remain but should become more elevated. This will overall help temper tornado potential, but large hail and strong to damaging wind gusts threats remain. The storms per mesoscale models have the strongest convection mostly to the south and east of the area and/or on a weakening trend after midnight. Night low temperatures should fall to around 60. .SHORT TERM...(Tuesday through Wednesday) Issued at 300 PM CDT Mon Mar 27 2017 Isolated to scattered thunderstorms remain possible over areas south and east of the NW Alabama Quad Cities Tuesday morning. These storms will end from NW to SE as a cold front moves across the region during the day. Another mild to warm spring day is forecast with highs warming into the low/mid 70s. The above noted frontal boundary will become stationary; oriented west to east south of the area later Tuesday and Tuesday night. Slightly cooler and drier air filtering in from the NW will produce lows into the lower/mid 50s. There could be patchy fog formation late Tuesday night, mainly within and near wind sheltered areas and locations that were affected by recent heavy rainfall. Wednesday, the boundary south of the area will return northward as a warm front, and bring a slight chance of showers/thunderstorms in the afternoon. Given limited amounts and timing of instability, did not continue rain chances into Wednesday night. The frontal boundary will move ever so further north during the night-time, setting up another busy day convective wise on Thursday... .LONG TERM...(Wednesday night through Sunday) Issued at 300 PM CDT Mon Mar 27 2017 Models continue to diverge a bit concerning the eastward progression of the storm system moving from Kansas/Oklahoma towards the Tennessee Valley on Thursday. Based on the strong ridge it is moving into over the Great Lakes region into the Mid-Atlantic region, think the slower solution is more likely. Thus kept precipitation chances isolated east of I-65 early on Thursday. West of I-65 enough forcing and low-level moisture convergence should be in place in northwestern Alabama for widespread shower and thunderstorm development. Models diverge a bit concerning how far north the surface low and thus how far north the warm front with this system sets up. This would affect the amount of instability in place along and ahead of the approaches storm system. Models are in fairly good agreement that surface based instability around 500 J/kg is in place in the morning. Along with 40 to 50 knots of Bulk Shear in place and some low level turning of winds, severe storms producing damaging winds are possible. These parameters continue and spread slowly east into the late afternoon hours ahead of the system near and west of I- 65. Surface based instability climbs to between 1000 and 1500 J/KG in models (maybe a bit higher depending on how far north the warm front makes it). Morning precipitation should keep the best instability in place near and east of I-65. This would enhance damaging wind potential and tornado potential as the afternoon would progress in those areas. Luckily, low level helicity values forecast at this time do suggest any tornadoes that develop would be fairly weak in nature. As even stronger forcing moves into northern Alabama ahead of a fairly strong cold front, strong to severe storms could last into the early evening hours. However, by midnight the atmosphere should be too worked over by precipitation to produce more than ordinary showers and thunderstorms. Models diverge how quickly showers push east of the area on Friday. Forecast models indicate a blend of this timing and leans towards the later exiting time into Georgia late Friday afternoon. High pressure builds into the Tennessee Valley behind the front Saturday night into Sunday, as another storm system develops somewhere over southwestern Texas or Oklahoma. The surface high should keep forcing and better moisture advection to our west in Mississippi until Sunday evening. This should also keep highs and lows cooler (highs in the upper 60s to lower 70s/lows in the upper 40s to lower 50s) Friday night through Sunday. By Sunday evening into Monday, these parameters should become stronger over northern Alabama and Southern Middle Tennessee. At this time, this system does not look as unstable as previous systems. Strong storms look possible, but surface based instability does not looks as good. Rain chances really pick up Monday into Monday night as this systems pushes east through the area. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1242 PM CDT Mon Mar 27 2017 Scattered to numerous showers/thunderstorms will affect the area this afternoon and evening. Some of the storms could become strong to severe in intensity, with large hail, damaging winds, and a tornado or two possible (the strongest storms occur in areas west of I-65). Started prevailing convection at KMSL at 27/1900Z and KHSV an hour later, with erratic wind gusts and lowered CIG/VIS values into MVFR. Even lower minimums are possible in the strongest showers/storms. Shower activity should wind down as the activity progresses in a NW- SE manner this evening. Winds should remain high enough to keep fog formation minimized late tonight. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...RSB SHORT TERM...RSB LONG TERM...KTW AVIATION...RSB For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 27, 3:16 PM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 316 PM CDT Mon Mar 27 2017 ALZ001>010-016-TNZ076-096-097-281130- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN- 316 PM CDT Mon Mar 27 2017 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Scattered to numerous thunderstorms will continue to develop into the evening hours in response to a passing upper level disturbance. Some of these storms may be strong to severe in nature this afternoon and this evening, and will be capable of producing large hail and damaging winds. A low tornado threat cannot be ruled as well. The threat for strong to severe thunderstorms will then come to an end around midnight. Scattered thunderstorms will continue overnight, but should remain below severe limits producing gusty winds and heavy downpours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... A few lingering thunderstorms are possible Tuesday morning as a cold front moves eastward across the outlook area. Another storm system approaching from the west may bring additional thunderstorms to the outlook area Thursday into Friday. Some storms may be strong to severe but the exact details and timing remain uncertain at this point. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is likely this afternoon and evening. 20
In the hours before
Special weather statement, Mar 27, 3:02 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
302 PM CDT MON MAR 27 2017
ALZ001-272030-
Lauderdale AL-
302 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE COUNTY
UNTIL 330 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
Killen, or 12 miles northeast of Florence, moving northeast at 30
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Killen, Lexington, St. Joseph, Anderson, Green Hill, Center Star,
Kingtown and Whitehead.
LAT...LON 3500 8724 3500 8721 3493 8721 3481 8749
3483 8752 3483 8757 3497 8764 3501 8756
TIME...MOT...LOC 2002Z 244DEG 28KT 3492 8752
15Special weather statement, Mar 27, 3:04 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Huntsville AL
304 PM CDT MON MAR 27 2017
ALZ009-272045-
Jackson AL-
304 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 345
PM CDT...
At 304 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grant, or 9 miles southwest of Scottsboro, moving northeast at 30
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Scottsboro, Stevenson, Hollywood, Skyline, Section, Hytop, Langston,
Martintown, Lim Rock and Fackler.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3447 8605 3446 8608 3451 8610 3452 8610
3453 8611 3453 8613 3452 8614 3455 8615
3460 8615 3460 8625 3491 8610 3484 8577
TIME...MOT...LOC 2004Z 205DEG 28KT 3456 8614
73Special weather statement, Mar 27, 3:09 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Huntsville AL
309 PM CDT MON MAR 27 2017
ALZ006-008-272045-
Marshall AL-Madison AL-
309 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
SOUTHEASTERN MADISON COUNTIES UNTIL 345 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morgan City, or near Arab, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Southern Huntsville, Arab, Owens Cross Roads, Union Grove, Hampton
Cove, Eddy and Hebron.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3434 8658 3446 8657 3472 8649 3464 8636
3463 8636 3461 8633 3460 8632 3460 8629
3459 8627 3431 8652
TIME...MOT...LOC 2009Z 211DEG 35KT 3441 8655
73Local storm report, Mar 27, 3:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 N FLORENCE 34.85N 87.68W
03/27/2017 M0.75 INCH LAUDERDALE AL EMERGENCY MNGR
DIME SIZED HAIL ON PATSY DRIVE IN FORREST HILLS
SUBDIVISION IN FLORENCE.
0235 PM HAIL 3 N FLORENCE 34.85N 87.68W
03/27/2017 M0.88 INCH LAUDERDALE AL EMERGENCY MNGR
NICKEL HAIL ON PATSY DRIVE IN FORREST HILLS SUBDIVISION
IN FLORENCE.
0241 PM HAIL 4 SSW GUNTERSVILLE 34.31N 86.32W
03/27/2017 M1.25 INCH MARSHALL AL TRAINED SPOTTER
BETWEEN QUARTER AND HALF DOLLAR SIZE HAIL ON SPRING CREEK
DRIVE IN GUNTERSVILLE.
0241 PM HAIL 1 SE GUNTERSVILLE 34.35N 86.28W
03/27/2017 M1.75 INCH MARSHALL AL BROADCAST MEDIA
GOLFBALL HAIL ON THE EAST SIDE OF GUNTERSVILLE.
0336 PM FUNNEL CLOUD 5 SSW BELGREEN 34.41N 87.90W
03/27/2017 FRANKLIN AL CO-OP OBSERVER
WALL CLOUD SPOTTED WITH FUNNEL CLOUD TRYING TO LOWER.
REPORT RELAYED BY NWS BMX COOP OBSERVER.
&&
12Local storm report, Mar 27, 3:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
347 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 N FLORENCE 34.85N 87.68W
03/27/2017 M0.75 INCH LAUDERDALE AL EMERGENCY MNGR
DIME SIZED HAIL ON PATSY DRIVE IN FORREST HILLS
SUBDIVISION IN FLORENCE.
0235 PM HAIL 3 N FLORENCE 34.85N 87.68W
03/27/2017 M0.88 INCH LAUDERDALE AL EMERGENCY MNGR
NICKEL HAIL ON PATSY DRIVE IN FORREST HILLS SUBDIVISION
IN FLORENCE.
0241 PM HAIL 4 SSW GUNTERSVILLE 34.31N 86.32W
03/27/2017 M1.25 INCH MARSHALL AL TRAINED SPOTTER
BETWEEN QUARTER AND HALF DOLLAR SIZE HAIL ON SPRING CREEK
DRIVE IN GUNTERSVILLE.
0241 PM HAIL 1 SE GUNTERSVILLE 34.35N 86.28W
03/27/2017 M1.75 INCH MARSHALL AL BROADCAST MEDIA
GOLFBALL HAIL ON THE EAST SIDE OF GUNTERSVILLE.
0336 PM FUNNEL CLOUD 5 SSW BELGREEN 34.41N 87.90W
03/27/2017 FRANKLIN AL CO-OP OBSERVER
WALL CLOUD SPOTTED WITH FUNNEL CLOUD TRYING TO LOWER.
REPORT RELAYED BY NWS BMX COOP OBSERVER.
0345 PM HAIL 1 S BELGREEN 34.47N 87.87W
03/27/2017 M1.00 INCH FRANKLIN AL EMERGENCY MNGR
QUARTER HAIL MEASURED AT THE FRANKLIN COUNTY EOC IN
BELGREEN
&&
12Special weather statement, Mar 27, 3:52 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Huntsville AL 352 PM CDT MON MAR 27 2017 ALZ005-272115- Limestone AL- 352 PM CDT MON MAR 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE COUNTY UNTIL 415 PM CDT... At 351 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Athens, moving east at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ardmore, Elkmont, Lester, Cartwright, Mt Rozell, Cairo, Holland Gin and Leggtown. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3499 8678 3485 8678 3486 8717 3500 8716 TIME...MOT...LOC 2051Z 259DEG 36KT 3494 8702 73
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:33 PM CDT | Special Weather Statement | HUN | Colbert | 27 min |
| Mar 27, 1:57 PM CDT | Special Weather Statement | HUN | Colbert, Franklin | 33 min |
| Mar 27, 2:03 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 42 min |
| Mar 27, 2:04 PM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Mar 27, 2:26 PM CDT | Special Weather Statement | HUN | Marshall | 49 min |
| Mar 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 44 min |
| Mar 27, 2:37 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 23 min |
| Mar 27, 2:55 PM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Mar 27, 3:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Mar 27, 3:04 PM CDT | Special Weather Statement | HUN | Jackson | 41 min |
| Mar 27, 3:04 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 41 min |
| Mar 27, 3:09 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Mar 27, 3:17 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| Mar 27, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Mar 27, 3:31 PM CDT | Tornado Warning | HUN | Franklin | 29 min |
| Mar 27, 3:52 PM CDT | Special Weather Statement | HUN | Limestone | 23 min |
| Mar 27, 4:08 PM CDT | Tornado Warning | HUN | Franklin | 13 min |
| Mar 27, 4:11 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 49 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 34 min |
| Mar 27, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 49 min |
| Mar 27, 4:36 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 39 min |
| Mar 27, 4:51 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 24 min |
| Mar 27, 5:02 PM CDT | Special Weather Statement | HUN | Morgan | 28 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 34 min |
| Mar 27, 5:12 PM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Mar 27, 5:24 PM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Mar 27, 5:31 PM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Mar 27, 5:51 PM CDT | Special Weather Statement | HUN | Cullman | 24 min |
| Mar 27, 5:55 PM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Mar 27, 6:14 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 46 min |
| Mar 27, 6:17 PM CDT | Special Weather Statement | HUN | Blount | 13 min |
| Mar 27, 6:47 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Mar 27, 6:53 PM CDT | Special Weather Statement | HUN | Marshall | 37 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.